# SDR SIMA0603

- Difficulty date: March 1, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3401 - FLIGHT CREW SMELLED AN ELECTRIC WIRE BURNING FOR ABOUT 2 MINUTES IN THE COCKPIT.  A CHECK OF THE CARGO AND CABIN REVEALED NO ELECTRIC BURNING SMELL.  MAINTENANCE FOUND THE OVERHEAD CABIN LATERAL LIGHT AT ROW 5 C/D END SOCKET BURNED/MELTED.  MEL PER 33-2.  (M)
